# SDR FDEA201212204342

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 86,435 hours, 30,590 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWICE, A LOWER ALTITUDE WAS SELECTED AND ACFT FAILED TO DESCEND, OVER RODE WITH VERTICAL SPEED.  COULD NOT CONFIRM ANY FAULTS LAST FLIGHT.  NO PREVIOUS HISTORY PAST 30 DAYS.  PERFORMED MCDP GROUND TESTS 30 & 40 IAW MM 22-00-02-2.  NO  DISCREPANCIES NOTED.  OK FOR SERVICE.  PERFORMED MCDP GROUND TESTS 30 & 40 IAW MM 22-00-02-2.
